# SDR SIMA20150614004

- Difficulty date: June 14, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: B6245
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR LINER HAS BROKEN WIRE.  REPAIRED BROKEN EMER LIGHT WIRE ON SERVICE DOOR LINER BY SOLDERING WIRE W799-8001-20 INTO LIGHT SOCKET IAW SWPM 20-30-00.
